From personal experience, I really think that the majority of your physical symptoms are being produced by anxiety. I,too, had a very difficult time coping with my crazy heart (I have Afib and SVT, PVC/PAC). I, too, had a nervous breakdown. PLEASE pursue getting your anxiety under control and I promise you that you will be a different person! It will take time. May I suggest what worked for me: Cognitive Behavorial Therapy. I also take 10 mg of Prozac daily, but am well enough to begin tapering off, I think. Bless you and keep your spirits up - be encouraged, you will live through this! Let us know how you are doing.
Thanks ever so much Amy. I wouldnt wish this on anyone, but its so great to know im not alone. I feel such a weak person with not being able to cope with anything. I did have CBT but was only allowed six sessions as it was being paid for by Shaw Trust. I can honestly say now that my councillor was useless, she didnt teach me any techniques like i thought CBT was all about. All she did was listen and smirk at me all the time. But the crazy thing is, from that very first session, i got home and felt on top of the world until my last session, then started going down hill again. Maybe deep down, the thought of me getting help triggered the happiness and then when it ended, i knew i wouldnt get the help anymore. Ive been on Sertraline, Prozac, Diazepam, Propranolol and Fluanaxol so i dont want to start up again.
I am 34 and have experienced much of what you described. For years I was told my PACs and PVCs were benign....then one day (about 4 months ago) I fainted for no appparent reason. My doctor took that very seriously and ordered an echocardiogram and a haltor monitor. Both of these tests showed some potentially worrisome irregularities...to make a long story short, I now have an ICD and take beta blockers and Ace Inhibitors...I don't mean to scare you or add to your anxiety, but the fact that you said you've felt like you're going to pass out can be cause for concern. You should mention that to your doctor, especially if it's associated with Palpitations. Fainting can be a sign of a more serious heart condition. You should see your doctor and ask for an echocardiogram and a haltor monitor.